MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD ALLERGY SYRINGE; PISTON SYRINGE

EMBECTA MEDICAL I LLC BD ALLERGY SYRINGE; PISTON SYRINGE
Catalog Number 305540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe allergy 1ml w/ndl 27x1/2 rb needle pulled out of hub.Rcc received a complaint via email.Our customer reported an issue with item 305540.Please see below in red and advise next step.I were prepping injections, one of the needles stayed in the vial when withdrawing the syringe.Product allergy syringe tray 1ml 27gx1/2in (305540).Lot: 5129219.Exp: 2030-05-31.It was the last in this tray, we did not have this issue with any of the others.We do have trays with the same lot number.Mckesson po#: (b)(4).1/30/2026: 1 syringe from 1 unit unnecessary to ship back at this time.It was the last out of the box and the rest of the product worked correctly no patient harm, complications or negative outcomes occurred.The needle did pull completely out of the hub.There was no spinning and the connection did not seem loose when first inserted into the vial.
 
Additional Manufacturer Narrative
E.1.Address was not located, and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD ALLERGY SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24474256
Report Number2243072-2026-00133
Device Sequence Number13157068
Product Code FMF
UDI-Device Identifier00382903055401
UDI-Public(01)00382903055401(17)300531(10)5129219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305540
Device Lot Number5129219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown